# SDR ASAA2014101209362

- Difficulty date: October 12, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 48,676 hours, 18,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY EXIT LIGHT COVER OFF AT RT AFT OVERWING EXIT.  ACFT GROUNDED. FOUND RIGHT AFT LOWER OVERWING EXIT LIGHT BASE DAMAGED.  REPLACED SAME, OPS NORMAL, IAW MM 33-51-00.
